# SDR SIMA1062

- Difficulty date: April 15, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4 And 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3569 - EMERGENCY LIGHTS AT ROWS 4 AND 7 INOPERATIVE.  INSPECTED AND ADJUSTED LIGHTS IAW 33-50-00.  OPS CHECK GOOD.  (M)
